# SDR W8PA970735

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956WP
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24299
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 956.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT ENTRY DOOR, 2 INCHES BELOW LOWER HINGE CUTOUT, SKIN CRACKED BS 956.5, STRINGER 15L (AFT ENTRY DOORWAY).  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS 2 INCHES BELOW LOWER HINGE CUTOUT, SKIN AFT ENTRY DOOR HINGE PER SRM 53-00-01.  (M)
